skip to main content
Refined by: List of all Versions remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

Unexpected recalcitrant course of drug-induced erythema multiforme-like eruption and interstitial pneumonia sequentially occurring after nivolumab therapy

Nomura, Hisashi ; Takahashi, Hayato ; Suzuki, Satsuki ; Kurihara, Yuichi ; Chubachi, Shotaro ; Kawada, Ichiro ; Yasuda, Hiroyuki ; Betsuyaku, Tomoko ; Amagai, Masayuki ; Funakoshi, Takeru

The Journal of Dermatology, Jul 2017, Vol.44(7), pp.818-821 [Peer Reviewed Journal]

© ProQuest LLC All rights reserved

Full text available

2
Material Type:
Article
Add to e-Shelf

Unexpected recalcitrant course of drug-induced erythema multiforme-like eruption and interstitial pneumonia sequentially occurring after nivolumab therapy.(Report)

Nomura, Hisashi ; Takahashi, Hayato ; Suzuki, Satsuki ; Kurihara, Yuichi ; Chubachi, Shotaro ; Kawada, Ichiro ; Yasuda, Hiroyuki ; Betsuyaku, Tomoko ; Amagai, Masayuki ; Funakoshi, Takeru

Journal of Dermatology, July, 2017, Vol.44(7), p.818(4) [Peer Reviewed Journal]

Cengage Learning, Inc.

Full text available

3
Material Type:
Article
Add to e-Shelf

Unexpected recalcitrant course of drug-induced erythema multiforme-like eruption and interstitial pneumonia sequentially occurring after nivolumab therapy.(Report)

Nomura, Hisashi ; Takahashi, Hayato ; Suzuki, Satsuki ; Kurihara, Yuichi ; Chubachi, Shotaro ; Kawada, Ichiro ; Yasuda, Hiroyuki ; Betsuyaku, Tomoko ; Amagai, Masayuki ; Funakoshi, Takeru

Journal of Dermatology, 2017, Vol.44(7), p.818(4) [Peer Reviewed Journal]

Cengage Learning, Inc.

Full text available

4
Material Type:
Article
Add to e-Shelf

Unexpected recalcitrant course of drug-induced erythema multiforme-like eruption and interstitial pneumonia sequentially occurring after nivolumab therapy

Nomura, Hisashi ; Takahashi, Hayato ; Suzuki, Satsuki ; Kurihara, Yuichi ; Chubachi, Shotaro ; Kawada, Ichiro ; Yasuda, Hiroyuki ; Betsuyaku, Tomoko ; Amagai, Masayuki ; Funakoshi, Takeru

The Journal of dermatology, July 2017, Vol.44(7), pp.818-821 [Peer Reviewed Journal]

MEDLINE/PubMed (U.S. National Library of Medicine)

Full text available

5
Material Type:
Article
Add to e-Shelf

Unexpected recalcitrant course of drug-induced erythema multiforme-like eruption and interstitial pneumonia sequentially occurring after nivolumab therapy.

Nomura, Hisashi ; Takahashi, Hayato ; Suzuki, Satsuki ; Kurihara, Yuichi ; Chubachi, Shotaro ; Kawada, Ichiro ; Yasuda, Hiroyuki ; Betsuyaku, Tomoko ; Amagai, Masayuki ; Funakoshi, Takeru Nomura, Hisashi (correspondence author) ; Nomura, Hisashi (record owner)

The Journal of dermatology, July 2017, Vol.44(7), pp.818-821 [Peer Reviewed Journal]

© ProQuest LLC All rights reserved

Full text available

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Searching Remote Databases, Please Wait